American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 62 found      Go to page: 1 2 3

[1] Michel Ledoux and Ionel Popescu. The one dimensional free Poincar\'e inequality. Trans. Amer. Math. Soc. 365 (2013) 4811-4849.
Abstract, references, and article information   
View Article: PDF

[2] Mark W. Meckes and Stanisław J. Szarek. Concentration for noncommutative polynomials in random matrices. Proc. Amer. Math. Soc. 140 (2012) 1803-1813. MR 2869165.
Abstract, references, and article information   
View Article: PDF

[3] Radosław Adamczak, Olivier Guédon, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann. Condition number of a square matrix with i.i.d. columns drawn from a convex body. Proc. Amer. Math. Soc. 140 (2012) 987-998. MR 2869083.
Abstract, references, and article information   
View Article: PDF

[4] Thomas Simon. Multiplicative strong unimodality for positive stable laws. Proc. Amer. Math. Soc. 139 (2011) 2587-2595. MR 2784828.
Abstract, references, and article information   
View Article: PDF

[5] Elizabeth S. Meckes and Mark W. Meckes. Another observation about operator compressions. Proc. Amer. Math. Soc. 139 (2011) 1433-1439. MR 2748436.
Abstract, references, and article information   
View Article: PDF

[6] Lutz Mattner and Uwe Rösler. Optimal $L_{}^{1}$-bounds for submartingales. Proc. Amer. Math. Soc. 139 (2011) 735-746. MR 2736352.
Abstract, references, and article information   
View Article: PDF

[7] Mark Veraar. On Khintchine inequalities with a weight. Proc. Amer. Math. Soc. 138 (2010) 4119-4121. MR 2679633.
Abstract, references, and article information   
View Article: PDF

[8] Richard J. Gardner and Artem Zvavitch. Gaussian Brunn-Minkowski inequalities. Trans. Amer. Math. Soc. 362 (2010) 5333-5353. MR 2657682.
Abstract, references, and article information   
View Article: PDF

[9] Dario Cordero-Erausquin and Michel Ledoux. The geometry of Euclidean convolution inequalities and entropy. Proc. Amer. Math. Soc. 138 (2010) 2755-2769. MR 2644890.
Abstract, references, and article information   
View Article: PDF

[10] Aurel Spataru. Upper bounds for series involving moderate and small deviations. Proc. Amer. Math. Soc. 138 (2010) 2601-2606. MR 2607890.
Abstract, references, and article information   
View Article: PDF

[11] Motoya Machida and Alexander Shibakov. Monotone bivariate Markov kernels with specified marginals. Proc. Amer. Math. Soc. 138 (2010) 2187-2194. MR 2596058.
Abstract, references, and article information   
View Article: PDF

[12] Ryszard Smarzewski and Przemysław Rutka. Inequalities of Chernoff type for finite and infinite sequences of classical orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010) 1305-1315. MR 2578524.
Abstract, references, and article information   
View Article: PDF

[13] Radosław Adamczak, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann. Quantitative estimates of the convergence of the empirical covariance matrix in log-concave ensembles. J. Amer. Math. Soc. 23 (2010) 535-561. MR 2601042.
Abstract, references, and article information   
View Article: PDF

[14] Alessio Farcomeni. Some finite sample properties of negatively dependent random variables. Theor. Probability and Math. Statist. 77 (2008) 155-163. MR 2432779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Julius Borcea, Petter Brändén and Thomas M. Liggett. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009) 521-567. MR 2476782.
Abstract, references, and article information   
View Article: PDF

[16] B. V. Bondarev and A. V. Baev. The invariance principle for the Ornstein--Uhlenbeck process with fast Poisson time: An estimate for the rate of convergence. Theor. Probability and Math. Statist. 76 (2008) 15-22. MR 2368735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Vladimir D. Stepanov. An extremal property of Jacobi polynomials in two-sided Chernoff-type inequalities for higher order derivatives. Proc. Amer. Math. Soc. 136 (2008) 1589-1597. MR 2373588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. V. Baev and B. V. Bondarev. On the ruin probability of an insurance company dealing in a $BS$-market. Theor. Probability and Math. Statist. 74 (2007) 11-23. MR 2336774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Julius Borcea. Equilibrium points of logarithmic potentials induced by positive charge distributions. I. Generalized de Bruijn-Springer relations. Trans. Amer. Math. Soc. 359 (2007) 3209-3237. MR 2299452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Y. Gordon, A. E. Litvak, C. Schütt and E. Werner. On the minimum of several random variables. Proc. Amer. Math. Soc. 134 (2006) 3665-3675. MR 2240681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Tibor K. Pogány. A new (probabilistic) proof of the Diaz--Metcalf and Pólya--Szego inequalities and some applications. Theor. Probability and Math. Statist. 70 (2005) 113-122. MR 2109828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Nils Ackermann. A Cauchy-Schwarz type inequality for bilinear integrals on positive measures. Proc. Amer. Math. Soc. 133 (2005) 2647-2656. MR 2146210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michel Ledoux. Sharp bounds on Gaussian and empirical processes. Math. Surveys Monogr. 89 (2005) 133-150.
Book volume table of contents   
View Article: PDF

[24] Michel Ledoux. Concentration and geometry. Math. Surveys Monogr. 89 (2005) 47-66.
Book volume table of contents   
View Article: PDF

[25] Michel Ledoux. Concentration functions and inequalities. Math. Surveys Monogr. 89 (2005) 1-21.
Book volume table of contents   
View Article: PDF

[26] Michel Ledoux. Isoperimetric and functional examples. Math. Surveys Monogr. 89 (2005) 23-45.
Book volume table of contents   
View Article: PDF

[27] Michel Ledoux. The Concentration of Measure Phenomenon. Math. Surveys Monogr. 89 (2005) MR MR1849347.
Book volume table of contents   

[28] Michel Ledoux. Entropy and concentration. Math. Surveys Monogr. 89 (2005) 91-116.
Book volume table of contents   
View Article: PDF

[29] Michel Ledoux. Concentration in product spaces. Math. Surveys Monogr. 89 (2005) 67-90.
Book volume table of contents   
View Article: PDF

[30] Michel Ledoux. Transportation cost inequalities. Math. Surveys Monogr. 89 (2005) 117-132.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 62 found      Go to page: 1 2 3